The Diabetes Forum Support Community For Diabetics Online banner

1 - 5 of 5 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
I am not new to the forum but have been off for quite a while. My doctor has prescribed onglyza for me, but I took it for about 4 days and got dizzy and sick to my stomach. has anyone else experienced this?::confused:
 

·
Registered
Joined
·
4,368 Posts
If you go to Jenny Ruhl's Blood Sugar 101 site she has a whole page on Onglyza and its side effects. She feels it messes with your immune system and for the high price is not as effective as some cheaper generic meds.
 

·
Registered
Joined
·
3 Posts
...Just another DPP-4 inhibitor, like Januvia. One of the main purposes of DPP-4 in the body is to inhibit cancer. One would not only predict that inhibiting DPP-4 would increase cancer, it has been shown to do so in animals. This is especially dangerous for diabetics, since they have a marked increase in risk of cancer already. Once again, this is an example of the treatment becoming the disease.. Do not believe that the drug companies' prime concern is your health. It isn't. Their only goal is to maximize profit, even at your life's expense. The drug company's know that it will take years to "prove" the link to cancer, so even when the drug ultimately is shown to cause more harm than good, such as Avandia, they will have already made their billions. Do not take part in this deadly experiment.
 

·
Registered
Joined
·
206 Posts
I've been taking Onglyza for a few months. I suffered from dizzy spells, stomach upset, constipation, nausea, you name it! It took at least 6 weeks to subside.

But now you guys have me worried! :noidea: When I started it, I did look it up, and read about the drug... but never read anything about cancer. I have to read more about it!!! Thanks!
 
1 - 5 of 5 Posts
Top